Top answers from doctors based on your search:
Disclaimer

citalopram medication

A 37-year-old member asked:
Dr. Steven Reidbord
35 years experience Psychiatry
SSRI side effects: Citalopram is an ssri antidepressant and shares the usual side-effects of ssris. These include queasy stomach (best to take with food), caffeine-like ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: This combination is likely ok.
A female asked:
Dr. Carrie Cannon
A Verified Doctor answered
A US doctor answered Learn more
Drowsy on celexa: Yes, it can. If it does, take your daily dose at bedtime. It can be a useful side effect for insomnia.
1
1 thank
A 35-year-old member asked:
Dr. Humberto Quintana
43 years experience Psychiatry
Celexa (citalopram) SSRI: Celexa (citalopram) is an antidepressant in a group of drugs called selective serotonin reuptake inhibitors (SSRIs). Report any new or worsening sym ... Read More
A 48-year-old male asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Stopping this: (as well as other "psychotropic" medications MUST BE SUPERVISED BY the Mental Health (or Medical Professional who prescribed the drug or is familiar ... Read More
A 28-year-old male asked:
Dr. Mohammed Younus
30 years experience Psychiatry
SSRI antidepressant: Citalopram is a ssri medication used to treat anxiety and depression disorders, it's also used to treat ptsd and ocd. It takes 4 to 6 weeks to be full ... Read More
3
3 thanks
A 39-year-old member asked:
Dr. Jane Kang
Dr. Jane Kang answered
20 years experience Psychiatry
No: It is never safe to adjust any of your medications on your own without talking to her doctor first.
1
1 comment
A 26-year-old male asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Yes: Celexa (Citalopram) is a safe medication. It has been used for many years. There have been recent publication regarding prolonged Q-T which seem to ... Read More
1
1 thank
A female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Celexa (citalopram): Not sure why or what it was prescribed for, but if any withdrawal, u would have had them by now. Concern is recurrence of symptoms the Celexa (citalop ... Read More
A 50-year-old female asked:
Dr. Sewa Legha
49 years experience Medical Oncology
So what is your Ques: Ask your question more clearly. Your prescribing doctor can adjust your medication. Only he/she can weigh the risk and benefits of these medications.. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month